Advanced search
Start date

Mathematical analysis for systems of evolutionary differential partial equations

Grant number: 14/16802-1
Support type:Regular Research Grants
Duration: December 01, 2014 - November 30, 2016
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Bianca Morelli Rodolfo Calsavara
Grantee:Bianca Morelli Rodolfo Calsavara
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Assoc. researchers:Anderson Luis Albuquerque de Araujo ; Andre da Rocha Lopes ; Andrés Ignacio Ávila Barrera ; Enrique Fernandez Cara ; Fágner Dias Araruna ; Francisco Guillén González ; Higidio Portillo Oquendo


In this project it will be treated problems about existence, regularity and uniqueness of solution, controllability, optimal control and/or asymptotic behavior for several parabolic or hyperbolic partial differential equation systems. In general these systems are nonlinear ones. And in some of them, the partial differential equations can be coupled with ordinary differential equations and other systems consist in free boundary problems.Besides, the systems to be treated in this project can be related to physical and biological models.More specifically, related to systems describing of "dengue" disease propagation, to solid-liquid phase change models for pure material or alloysand viscoelastic or thermoelastic problems that describe oscillation of beams. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ARARUNA, F. D.; CALSAVARA, B. M. R.; FERNANDEZ-CARA, E.. Local Exact Controllability of Two-Phase Field Solidification Systems with Few Controls. APPLIED MATHEMATICS AND OPTIMIZATION, v. 78, n. 2, p. 267-296, . (12/15379-2, 14/16802-1)

Please report errors in scientific publications list by writing to: